# SDR 05FDEA01487

- Difficulty date: May 30, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 45,706 hours, 9,057 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Flange
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, WHILE CARRYING OUT FEDEX EA 1-7223-74401 PART 2 ENGINE - AFT FAN CASE T-FLANGE GROUND HANDLING MOUNT CRACK DRILL STOP.  FOUND FORWARD T-FLANGE AND AFT T-FLANGE CRACKS PROPAGATED. REPAIRED PER AMM 72-33-00-300-801.
